Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    7,536

ACCUTANE CRISIS!

AmbieDawn

264 views

Oh no!! 5 weeks until graduation and I CAN'T GET MY DRESS ON!! I've gained weight. I don't know if it is from the Accutane but it probably is! I am now going on a diet of rice, veggies, fruit, and eggs. (gross...) and going to jog and hopefully lose enough weight so that i can finally zip up my dress. good thing i tried it on last night or i would have never known if i was getting fat or not! D;

If anyone has any ideas of how i can lose weight , please let me know.

Even though Accutane hasn't helped my weight much, it has helped my skin. My skin is really sensitive and tans easy but its clear now. I was painting a car yesterday and i wore a hoodie and eveyrthing. and it was 22ºC outside, .. it was nice and warm. Unfortunately my sleeves were rolled up and i got a tan on my arms haha. probably a bad idea to be outside cause the pills say "no sunlight" so i screwed myself over there.. haha. oh well! I'm sure I'll. be fine haha. Please comment. If you are taking Accutane I would like to know how the pills are treating you. :shhh:



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×